MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn (b)(4)) will not power on due to broken battery connector was confirmed during functional testing and visual inspection.The probable root cause is due to a damaged battery cable connector.The possible root cause was due to the user slammed or forcibly inserted the batteries in to the autopulse platforms battery compartment which caused the connector to get damaged, as a result of user mishandling.During visual inspection, the platform was observed with the drive shaft exhibiting binding and resistance and has a damaged bearing.The root cause for the sticky clutch was due to normal wear and tear.In addition, the head restraint wire was frayed, torn load plate cover, cracked bottom cover and damaged coil in the pcb board were observed.Root cause was likely attributed to mishandling such as a drop.These observations were not related to the reported complaint.The autopulse platform is reusable device and was manufactured in 18 jan 2008 and is 12 years old, past the expected service life of five years.There was no preventive maintenance performed since 2012.Unable to download archive due to the damaged battery connector.During functional testing, platform was unable to power on due to the battery would not seat in fully and in further visual inspection it was observed that the battery connector was damaged.The platform is unrepairable due to excessive damage.Historical records were reviewed for service information related to the reported complaint and there was no similar history of complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
During shift check, the autopulse platform (sn (b)(4)) will not power on due to the autopulse li-ion battery was unable to be fully inserted in the battery bay.The user observed a broken battery connector inside the battery bay.No patient involvement.
 
Additional Manufacturer Narrative
The autopulse platform (sn (b)(4) was serviced on (b)(6) 2020.After replacing encoder drive shaft, top enclosure, load plate cover, bottom cover, battery compartment and pcb board, the autopulse was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key10252499
Report Number3010617000-2020-00669
Device Sequence Number19477377
Product Code DRM
UDI-Device Identifier00849111000079
UDI-Public00849111000079
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2020
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer09/08/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1